# SDR HALA2018032000114

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 33,773 hours, 5,391 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: 43282690001
- Part serial: 53956
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FUEL T TANK XFR FAULT ON ECAM. REPLACED LT OUTER TANK INLET VALVE ACTUATOR PER AMM 28-25-57-400-801-A. OPS CHK OK. OK FOR SVC.
